# SDR AALA202410071153

- Difficulty date: September 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: D5311310020200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER Z-169 FR1 FORWARD PRESSURE BULKHEAD FORWARD FACE IN FORWARD AVIONIC COMPARTMENT. REPLACED STIFFENER Z-169 IAW SRM 51-42-11-801.
